Metoprolol and phentermine

Common Questions and Answers about Metoprolol and phentermine

toprol

Did you ask your doctor about taking Phen with your BB? Ask your doctor or pharmacist.. I would never take any type of amphetamine with an arrhythmia; all kinds of things could happen. I think that's what started my major problems with my NSVT runs that made my heart stop.
I told him I would rather wait but the pills do not help the pain at all. I am on Diovan for heart and Metoprolol also Levothyroxin for Thyroid. I can not believe there is so many of us with it and can not find out what it is. Please keep us posted if any results.
• certain diet drugs like dexfenfluramine, fenfluramine, phentermine, sibutramine • cisapride • escitalopram • MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate • nefazodone • phenothiazines like chlorpromazine, mesoridazine, prochlorperazine, thioridazine • procarbazine • St.
I had my thyroid removed 1 year ago and I am now taking Levothyroxine 0.150 and I take 1 tablet per day, and I am also taking Metoprolol Tartrate 25 mg and I take 1/2 tablet morning and one at night. I seem to be doing ok and the last time the doctor tested the reading was 0.608 and he said that is good????? I have gained 40 pounds in the past 6 months and when I mentioned it to him all he said I was feeling better and happy. He also gave me a diet pill which is Phentermine 37.
keep happening to me off and on all day, all week, these are my symptoms..... They feel like a bunch of beats all at once....pausing beats....skipping beats....one fast hard beat.."vibrating"....and when it happens, I feel like my blood pressure is affected, it's extremely noticable, I FEEL everything, it happens and for a split second, I feel as if I'm going to pass out, I don't and than sometimes a minute later, it'll happen again!!! How can be normal?
It just seems like a vicious cycle. Not to mention that all of my friends are doing the medical weight loss with the phentermine and the B-12 shots and they look amazing. I said to myself "I can do this!" So I went and paid almost $300.00 to start the program. I told the doctor about my heart issues and once again he looked at me like I was crazy and told me that if I was that worried to only take a half of a pill.
MedHelp Health Answers